# SDR DALA1502263254

- Difficulty date: June 21, 2011
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 4,069 hours, 1,691 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Debonded
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SIDE SHELL DISBOND, INSPECTION/REPAIR, IDENTIFIED AS MAJOR IAW AA 5540-01011.
